Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 53, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 26, 2013, 3:59 PM CDT for Clark County, Coles County, Edgar County, Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2013, 3:59 PM CDT (20:59 UTC)
- Expired
- Jun 26, 2013, 10:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, IL, Coles County, IL, Edgar County, IL
The radar
The Indianapolis radar (KIND), 123 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 6:00 PM CDT | HEAVY RAIN 3.29 | Charleston, IL | MEASURED 3.29 INCHES OF RAIN THE PAST 24 HOURS. |
| Jun 26, 9:00 PM CDT | HEAVY RAIN 4.66 | 1 Nne Marshall, IL | 24-HOUR TOTAL. APRS MESONET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1818 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 874 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
251
WGUS53 KILX 262059
FFWILX
ILC023-029-045-270300-
/O.NEW.KILX.FF.W.0053.130626T2059Z-130627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT
* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR INDICATED ADDITIONAL RAINFALL OF
AROUND 1.5 INCHES
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...MARSHALL...ASHMORE...CLARKSVILLE...DENNISON...
KANSAS...OLIVER...RARDIN AND WESTFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3935 8754 3933 8755 3934 8758 3933 8759
3948 8820 3965 8819 3951 8753 3944 8753
3942 8752 3935 8752
$$
GOETSCH1 follow-up statement
032
WGUS73 KILX 270301
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT WED JUN 26 2013
ILC023-029-045-270313-
/O.EXP.KILX.FF.W.0053.000000T0000Z-130627T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IL-COLES IL-EDGAR IL-
1001 PM CDT WED JUN 26 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN EDGAR...
NORTHEASTERN COLES AND NORTHERN CLARK COUNTIES WILL BE ALLOWED TO
EXPIRE AT 1000 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
AN AREAL FLOOD WARNING HAS BEEN ISSUED FOR NORTHERN CLARK COUNTY TO
REPLACE THE FLASH FLOOD WARNING. FLOODING OF RURAL ROADS AND
LOW-LYING SPOTS IN THIS AREA WILL CONTINUE TO BE AN ISSUE THROUGH
THURSDAY MORNING.
LAT...LON 3935 8754 3933 8755 3934 8758 3933 8759
3948 8820 3965 8819 3951 8753 3944 8753
3942 8752 3935 8752
$$
BARNESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:53 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 26, 2:53 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 253 PM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 253 PM CDT WED JUN 26 2013 MODELS IN REASONABLE AGREEMENT IN ADVERTISING EXTREME MERIDONAL COMPONENT FLOW EVOLVING OVER NORTH AMERICA. SHORT TERM...TONIGHT THROUGH THURSDAY EVENING COOL FRONT APPROACHING MISSISSIPPI RIVER THIS AFTERNOON SHOULD SWEEP ACROSS ILLINOIS THIS EVENING BRINGING SLIGHTLY DRIER AIR AND LOWER PRECIP WATER VALUES...HOPEFULLY BRINGING AN END TO THE HIGH RAINFALL RATES THAT THE AREA HAS EXPERIENCED OVER THE PAST SEVERAL DAYS. WILL PLAN ON CANCELLING THE CURRENT FLASH FLOOD WATCH WITH THIS PACKAGE ISSUANCE. MAY STILL BE SOME STORMS THIS EVENING AS FRONT APPROACHES AND INTERACTS WITH ANTECEDENT BOUNDARIES FROM EARLIER CONVECTION...BUT COVERAGE SHOULD DROP DRASTICALLY WITH SUNSET. AS THE PATTERN BEGINS TO EVOLVE...A SHORTWAVE WILL PUSH ACROSS ILLINOIS LATE THURSDAY AND THURSDAY EVENING. RESIDUAL MOISTURE SHOULD BE SUFFICIENT TO SET OFF A FEW STORMS AS COLDER MID-LEVEL TEMPS BEGIN TO ADVECT INTO ILLINOIS. 500 MB FLOW INCREASES TO OVER 50 KNOTS AND SHOULD PROVIDE ENOUGH SHEAR FOR THE POSSIBILITY OF GUSTY WINDS AND POSSIBLY SOME HAIL. STILL A QUESTION OF HOW MUCH DEEP MOISTURE WILL BE AVAILABLE AND WILL ONLY INCLUDE SLIGHT CHC POPS FOR AFTERNOON AND POSSIBLE EARLY EVENING. TEMPS TOMORROW WILL ONCE AGAIN CLIMB ABOVE NORMAL BUT HUMIDITY LEVELS SHOULD BE LOWER THAN THE PAST FEW DAYS. LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY A SERIES OF SHORTWAVES WILL CONTINUE TO DEEPEN THE TROUGH OVER THE EASTERN U.S. OVER THE NEXT FEW DAYS. ALTHOUGH DEEP MOISTURE WILL BE LACKING...DYANAMICS AND STEEP LAPSE RATES SHOULD RESULT IN AT LEAST A CHANCE OF DIURNAL STORMS EACH AFTERNOON AND EARLY EVENING BEGINNING SATURDAY AND PERSISTING INTO NEXT WEEK. LOOKS LIKE SATURDAY WILL BE THE BEST CHANCE OF PRECIP AS THE STRONGEST WAVE IN THE PARADE PLUNGES THROUGH THE MISSISSIPPI VALLEY. BY 00Z/SUN...500 MB TEMPS ARE EXPECTED TO BE IN THE DOUBLE DIGITS BELOW ZERO C WITH 1000-500 MB THICKNESSES DROPPING BELOW 564 DM ACROSS ALL OF THE FORECAST AREA. SURFACE TEMPERATURES SHOULD BE QUITE COOL AS GFS 850 TEMPS DROP BLO 10C BY 00Z/MON OVER WEST CENTRAL ILLINOIS. THIS COMPARES WITH 16+ C FROM NUNAVUT WESTWARD INTO THE INTERIOR OF ALASKA. WITH THIS IMPRESSIVE RIDGE/TROUGH PATTERN CHANGES WILL BE SLOW AND WARMING WILL LIKELY ONLY BE DUE TO AIRMASS MODIFICATION. AFTER A HIGH NEAR NORMAL FRIDAY...HIGHS SHOULD BE 5-15 DEGREES BELOW NORMAL THROUGH WEDNESDAY. BARKER && .AVIATION... ISSUED 121 PM CDT WED JUN 26 2013 TAFS AT 18Z CONTINUED WITH TREND OF PSBL AFTN SCT STORMS STILL DEVELOPING. OVERNIGHT SC AND FOG STILL PSBL DUE TO LINGERING MOISTURE. GOETSCH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 3:48 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 348 PM CDT WED JUN 26 2013 ILZ027>031-036-037-041-271200- FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047-049-050-271200- CASS-MORGAN-SCHUYLER-SCOTT- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061-271200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE AT MONTICELLO FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-271200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 348 PM CDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 4 PM UNTIL 8 PM. GOETSCH
In the hours before
Local storm report, Jun 26, 11:19 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 ESE LE ROY 40.33N 88.73W
06/26/2013 M2.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/26/2013 M3.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/26/2013 M3.91 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/26/2013 M4.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE MAHOMET 40.21N 88.39W
06/26/2013 M2.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MAHOMET 40.18N 88.45W
06/26/2013 M3.50 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
06/26/2013 M4.40 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/26/2013 M4.15 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 W MARSHALL 39.40N 87.77W
06/26/2013 M2.35 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 3 NNE MONTICELLO 40.07N 88.55W
06/26/2013 M2.87 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NNE MONTICELLO 40.09N 88.54W
06/26/2013 M3.08 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N SAVOY 40.06N 88.25W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN WSW TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN NNE TUSCOLA 39.80N 88.28W
06/26/2013 M3.08 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/26/2013 M2.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 N URBANA 40.12N 88.21W
06/26/2013 M2.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NNE WHITE HEATH 40.12N 88.48W
06/26/2013 M4.26 INCH PIATT IL COCORAHS
&&
JRPLocal storm report, Jun 26, 11:38 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM FLOOD MATTOON 39.48N 88.37W
06/26/2013 COLES IL MESONET
MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
OBSERVER.
&&
GOETSCHLocal storm report, Jun 26, 11:58 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/26/2013 M1.65 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN CISCO 40.01N 88.72W
06/26/2013 M1.76 INCH PIATT IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.12 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN WSW FARMER CITY 40.24N 88.64W
06/26/2013 M2.65 INCH DE WITT IL COCORAHS
0700 AM HEAVY RAIN 2 ESE LE ROY 40.33N 88.73W
06/26/2013 M2.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/26/2013 M3.20 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 4 SSW LE ROY 40.29N 88.79W
06/26/2013 M3.91 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 1 S MAHOMET 40.18N 88.40W
06/26/2013 M4.00 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NNE MAHOMET 40.21N 88.39W
06/26/2013 M2.11 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MAHOMET 40.18N 88.45W
06/26/2013 M3.50 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 WSW MANSFIELD 40.20N 88.56W
06/26/2013 M4.40 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 3 S MANSFIELD 40.17N 88.51W
06/26/2013 M4.15 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 4 W MARSHALL 39.40N 87.77W
06/26/2013 M2.35 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 3 NNE MONTICELLO 40.07N 88.55W
06/26/2013 M2.87 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NNE MONTICELLO 40.09N 88.54W
06/26/2013 M3.08 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN N SAVOY 40.06N 88.25W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 W FARMER CITY 40.24N 88.70W
06/26/2013 M2.81 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PHILO 40.00N 88.16W
06/26/2013 M1.56 INCH CHAMPAIGN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 N URBANA 40.12N 88.21W
06/26/2013 M2.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 NNE WHITE HEATH 40.12N 88.48W
06/26/2013 M4.26 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN WSW TUSCOLA 39.80N 88.28W
06/26/2013 M3.00 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN NNE TUSCOLA 39.80N 88.28W
06/26/2013 M3.08 INCH DOUGLAS IL COCORAHS
0700 AM HEAVY RAIN SSE URBANA 40.11N 88.21W
06/26/2013 M2.15 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/26/2013 M1.96 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN N ATWOOD 39.80N 88.47W
06/26/2013 M3.56 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 5 NW ATWOOD 39.85N 88.54W
06/26/2013 M2.80 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN ESE CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.16 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN SSW CHAMPAIGN 40.11N 88.26W
06/26/2013 M3.02 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.77 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.53 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 NW CHAMPAIGN 40.12N 88.28W
06/26/2013 M3.63 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/26/2013 M2.60 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.22 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SSE CHAMPAIGN 40.10N 88.26W
06/26/2013 M2.75 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 WSW CHAMPAIGN 40.11N 88.28W
06/26/2013 M2.96 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 SW CHAMPAIGN 40.10N 88.28W
06/26/2013 M2.80 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 NNW CHAMPAIGN 40.14N 88.28W
06/26/2013 M3.67 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.90 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 SSE CHAMPAIGN 40.09N 88.25W
06/26/2013 M2.73 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 WNW CHAMPAIGN 40.12N 88.30W
06/26/2013 M2.76 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 2 S CHAMPAIGN 40.08N 88.26W
06/26/2013 M2.48 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 3 SSE CHAMPAIGN 40.07N 88.24W
06/26/2013 M2.89 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/26/2013 M2.05 INCH COLES IL COCORAHS
0700 AM HEAVY RAIN 2 SW EMDEN 40.28N 89.51W
06/26/2013 M2.07 INCH LOGAN IL COCORAHS
0730 AM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/26/2013 M2.76 INCH CHAMPAIGN IL MESONET
0800 AM HEAVY RAIN URBANA 40.11N 88.21W
06/26/2013 M2.73 INCH CHAMPAIGN IL CO-OP OBSERVER
0839 AM HEAVY RAIN 1 W WEST UNION 39.22N 87.69W
06/26/2013 M2.44 INCH CLARK IL MESONET
1117 AM FLOOD MATTOON 39.48N 88.37W
06/26/2013 COLES IL MESONET
MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
OBSERVER.
&&
JRPSpecial weather statement, Jun 26, 12:14 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT WED JUN 26 2013
ILZ067-068-072-073-261815-
CRAWFORD-JASPER-LAWRENCE-RICHLAND-
1214 PM CDT WED JUN 26 2013
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHEASTERN
RICHLAND...NORTHERN LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
115 PM CDT...
AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANNAPOLIS TO STE.
MARIE...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
PEOPLE IN CRAWFORD...JASPER...LAWRENCE AND RICHLAND COUNTIES...
INCLUDING THE CITIES OF EATON...STE. MARIE...WILLOW HILL...
ANNAPOLIS...OBLONG...HUTSONVILLE...ROBINSON...HARDINVILLE...NEW
HEBRON AND CHAUNCEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3866 8760 3880 8791 3885 8791 3885 8802
3893 8820 3918 8786 3917 8766 3911 8763
3910 8761 3909 8762 3906 8757 3899 8756
3896 8751 3886 8754 3879 8749 3874 8749
TIME...MOT...LOC 1715Z 300DEG 27KT 3915 8771 3894 8800
BARKERLocal storm report, Jun 26, 1:13 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
113 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM FLOOD 3 E ROBINSON 39.01N 87.68W
06/26/2013 CRAWFORD IL EMERGENCY MNGR
MINOR WATER COVERING MANY ROADS...FROM ROBINSON TO THE
INTERSECTION OF ROUTE 33 AND ROUTE 1 TO THE NORTHEAST
CORNER OF THE COUNTY...NORTH OF HUTSONVILLE. MINOR BRIDGE
FLOODING ON RACCOON CREEK NORTH OF HUTSONVILLE...TO THE
CLARK/CRAWFORD COUNTY LINE. FROM EMERGENCY MANAGEMENT.
&&
GOETSCHLocal storm report, Jun 26, 1:45 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM HEAVY RAIN SULLIVAN 39.60N 88.61W
06/26/2013 M1.46 INCH MOULTRIE IL MESONET
RAINFALL TODAY. FROM SWOP OBSERVER.
0137 PM HEAVY RAIN PALESTINE 39.00N 87.61W
06/26/2013 M1.60 INCH CRAWFORD IL CO-OP OBSERVER
RAINFALL AMOUNT TODAY.
0115 PM HEAVY RAIN ROBINSON 39.01N 87.74W
06/26/2013 M1.56 INCH CRAWFORD IL CO-OP OBSERVER
HEAVY RAINFALL 1220 TO 1 PM...THE AMOUNT FELL IN 45
MINUTES.
0115 PM FLOOD 4 SE ROBINSON 38.97N 87.69W
06/26/2013 CRAWFORD IL CO-OP OBSERVER
COOP OBSERVER IN ROBINSON REPORTED WATER OVER ROAD ON
ROUTE 1 NEAR DUNCANVILLE.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie, Piatt | 39 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 3:16 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more | 12 hr |
| Jun 26, 4:08 AM CDT | River Flood Warning | ILX | Piatt | 3 days |
| Jun 26, 9:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 9 hr |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.